Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Induction and structure theorems for Grothendieck and Witt rings of orthogonal representations of finite groups


Author: Andreas Dress
Journal: Bull. Amer. Math. Soc. 79 (1973), 741-745
MSC (1970): Primary 15A63, 16A54, 18F25; Secondary 20C99, 20J99, 57D65
DOI: https://doi.org/10.1090/S0002-9904-1973-13291-4
MathSciNet review: 0342599
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 15A63, 16A54, 18F25, 20C99, 20J99, 57D65

Retrieve articles in all journals with MSC (1970): 15A63, 16A54, 18F25, 20C99, 20J99, 57D65


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13291-4